# SDR ASAA2022102140416

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,874 hours, 1,540 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 632160683
- Part serial: 6321606810486
- Condition: Faulty
- Location: Left Wing
- Part time: 3,124 hours, 906 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING DE-ICE VALVE ILLUMINATED AND REMAINS ON WHEN WING ANTI - ICE SWITCH TURNED ON. ASSOCIATED ANTI-ICE LIGHT AND MASTER CAUTION LIGHTS ILLUMINATE. ALL LIGHTS EXTINGUISH WHEN WING ANTI-ICE SWICH IS TURNED OFF. GROUNDED - YES. REMOVED AND REPLACED LH WING THERMAL ANTI-ICE VALVE REF B737-9 AMM 30-11-11. OPS CHECK GOOD.
